Boundedness and periodicity of Fifth Order non-Linear Differential Equations
Μαθηματική Επιθεώρηση, Tome 43 (1995), pp. 55-69
Cet article a éte moissonné depuis la source Hellenic Digital Mathematics Library
@article{MR_1995_43_a2,
author = {Cemil Tunc},
title = {Boundedness and periodicity of {Fifth} {Order} {non-Linear} {Differential} {Equations}},
journal = {M\ensuremath{\alpha}\ensuremath{\theta}\ensuremath{\eta}\ensuremath{\mu}\ensuremath{\alpha}\ensuremath{\tau}\ensuremath{\iota}\ensuremath{\kappa}\ensuremath{\acute\eta} E\ensuremath{\pi}\ensuremath{\iota}\ensuremath{\theta}\ensuremath{\varepsilon}\ensuremath{\acute\omega}\ensuremath{\rho}\ensuremath{\eta}\ensuremath{\sigma}\ensuremath{\eta}},
pages = {55--69},
year = {1995},
volume = {43},
language = {gr},
url = {http://geodesic.mathdoc.fr/item/MR_1995_43_a2/}
}
Cemil Tunc. Boundedness and periodicity of Fifth Order non-Linear Differential Equations. Μαθηματική Επιθεώρηση, Tome 43 (1995), pp. 55-69. http://geodesic.mathdoc.fr/item/MR_1995_43_a2/